Alert archive / California / Wind Advisories in 2025
Wind Advisory 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 24, 2025, 1:07 PM PDT for Inyo County, San Bernardino County, California. It took effect at Apr 25, 2025, 1:00 PM PDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2025, 1:07 PM PDT (20:07 UTC)
- In effect from
- Apr 25, 2025, 1:00 PM PDT
- Expired
- Apr 26, 2025, 11:00 PM PDT
- In force
- 34 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 95 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4195 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760 WWUS75 KVEF 242007 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 107 PM PDT Thu Apr 24 2025 CAZ522-523-250815- /O.NEW.KVEF.WI.Y.0018.250425T2000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert- Including the cities of Barstow, Shoshone, Fort Irwin, Stovepipe Wells, Furnace Creek, and Daggett 107 PM PDT Thu Apr 24 2025 ...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Death Valley National Park and Western Mojave Desert. * WHEN...From 1 PM Friday to 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease Friday night before increasing again Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ021-250815- /O.CON.KVEF.LW.Y.0001.250425T1700Z-250426T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Hoover Dam, Mohave Valley, Bullhead City, Laughlin, and Oatman 107 PM PDT Thu Apr 24 2025 /107 PM MST Thu Apr 24 2025/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ FRIDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...From 10 AM PDT /10 AM MST/ to 8 PM PDT /8 PM MST/ Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Planz
10 follow-up statements
298 WWUS75 KVEF 250751 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1251 AM PDT Fri Apr 25 2025 CAZ522-523-251700- /O.CON.KVEF.WI.Y.0018.250425T2000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert- Including the cities of Fort Irwin, Daggett, Barstow, Shoshone, Stovepipe Wells, and Furnace Creek 1251 AM PDT Fri Apr 25 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Death Valley National Park and Western Mojave Desert. * WHEN...From 1 PM this afternoon to 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease Friday night before increasing again Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ021-251700- /O.CON.KVEF.LW.Y.0001.250425T1700Z-250426T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Bullhead City, Mohave Valley, Laughlin, Oatman, and Hoover Dam 1251 AM PDT Fri Apr 25 2025 /1251 AM MST Fri Apr 25 2025/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...From 10 AM PDT /10 AM MST/ this morning to 8 PM PDT /8 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas STESSMAN
657 WWUS75 KVEF 251612 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 912 AM PDT Fri Apr 25 2025 CAZ525-260415- /O.EXA.KVEF.WI.Y.0018.250425T2000Z-250427T0600Z/ Morongo Basin- Including the cities of Morongo Valley, Yucca Valley, and Twentynine Palms 912 AM PDT Fri Apr 25 2025 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Morongo Basin. * WHEN...From 1 PM this afternoon to 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...The strongest winds are expected near and along Hwy 62 from Yucca Valley westward. Winds will decrease Friday night before increasing again Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ522-523-260415- /O.CON.KVEF.WI.Y.0018.250425T2000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert- Including the cities of Furnace Creek, Shoshone, Daggett, Fort Irwin, Barstow, and Stovepipe Wells 912 AM PDT Fri Apr 25 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Death Valley National Park and Western Mojave Desert. * WHEN...From 1 PM this afternoon to 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease Friday night before increasing again Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ021-260300- /O.CON.KVEF.LW.Y.0001.250425T1700Z-250426T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Bullhead City, Laughlin, Oatman, Hoover Dam, and Mohave Valley 912 AM PDT Fri Apr 25 2025 /912 AM MST Fri Apr 25 2025/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...Until 8 PM PDT /8 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Planz
710 WWUS75 KVEF 251619 CCA NPWVEF URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Las Vegas NV 919 AM PDT Fri Apr 25 2025 CAZ525-260430- /O.COR.KVEF.WI.Y.0018.250425T2000Z-250427T0600Z/ Morongo Basin- Including the cities of Morongo Valley, Yucca Valley, and Twentynine Palms 919 AM PDT Fri Apr 25 2025 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Morongo Basin. * WHEN...From 1 PM this afternoon to 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...The strongest winds are expected near and along Hwy 62 from Twentynine Palms westward. Winds will decrease Friday night before increasing again Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ522-523-260430- /O.CON.KVEF.WI.Y.0018.250425T2000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert- Including the cities of Furnace Creek, Shoshone, Daggett, Fort Irwin, Barstow, and Stovepipe Wells 919 AM PDT Fri Apr 25 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Death Valley National Park and Western Mojave Desert. * WHEN...From 1 PM this afternoon to 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease Friday night before increasing again Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ021-260300- /O.CON.KVEF.LW.Y.0001.250425T1700Z-250426T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Bullhead City, Laughlin, Oatman, Hoover Dam, and Mohave Valley 919 AM PDT Fri Apr 25 2025 /919 AM MST Fri Apr 25 2025/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...Until 8 PM PDT /8 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Planz
681 WWUS75 KVEF 252009 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 109 PM PDT Fri Apr 25 2025 CAZ522-523-525-260600- /O.CON.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Morongo Valley, Furnace Creek, Shoshone, Daggett, Fort Irwin, Yucca Valley, Twentynine Palms, Barstow, and Stovepipe Wells 109 PM PDT Fri Apr 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Death Valley National Park, Morongo Basin, and Western Mojave Desert. * WHEN...Until 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease overnight tonight before increasing again tomorrow morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ021-260300- /O.CON.KVEF.LW.Y.0001.000000T0000Z-250426T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Bullhead City, Laughlin, Oatman, Hoover Dam, and Mohave Valley 109 PM PDT Fri Apr 25 2025 /109 PM MST Fri Apr 25 2025/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...Until 8 PM PDT /8 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Planz
863 WWUS75 KVEF 260253 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 753 PM PDT Fri Apr 25 2025 AZZ036-NVZ021-260400- /O.EXP.KVEF.LW.Y.0001.000000T0000Z-250426T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Mohave Valley, Hoover Dam, Laughlin, Bullhead City, and Oatman 753 PM PDT Fri Apr 25 2025 /753 PM MST Fri Apr 25 2025/ ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING... Winds are decreasing around Lake Mead and Lake Mohave, and the Lake Wind Advisory has been allowed to expire. Additional gusty winds remain possible tomorrow. $$ CAZ522-523-525-261000- /O.CON.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Morongo Valley, Fort Irwin, Stovepipe Wells, Twentynine Palms, Barstow, Furnace Creek, Daggett, and Shoshone 753 PM PDT Fri Apr 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Death Valley National Park, Morongo Basin, and Western Mojave Desert. * WHEN...Until 11 PM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease overnight tonight before increasing again tomorrow morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
498 WWUS75 KVEF 260825 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 125 AM PDT Sat Apr 26 2025 AZZ036-NVZ021-261900- /O.NEW.KVEF.LW.Y.0002.250427T1900Z-250428T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Laughlin, Mohave Valley, Hoover Dam, Bullhead City, and Oatman 125 AM PDT Sat Apr 26 2025 /125 AM MST Sat Apr 26 2025/ ...LAKE WIND ADVISORY IN EFFECT FROM NOON PDT /NOON MST/ TO 8 PM PDT /8 PM MST/ SUNDAY... * WHAT...Southerly to southwesterly winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Lake Mead and Lake Mohave. * WHEN...From noon PDT /noon MST/ to 8 PM PDT /8 PM MST/ Sunday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ CAZ522-523-525-261900- /O.CON.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Shoshone, Yucca Valley, Barstow, Fort Irwin, Stovepipe Wells, Furnace Creek, Morongo Valley, Twentynine Palms, and Daggett 125 AM PDT Sat Apr 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Death Valley National Park, Morongo Basin, and Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease overnight tonight before increasing again tomorrow morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas STESSMAN
597 WWUS75 KVEF 260901 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 201 AM PDT Sat Apr 26 2025 AZZ036-NVZ021-261815- /O.CAN.KVEF.LW.Y.0002.250427T1900Z-250428T0300Z/ /O.NEW.KVEF.LW.Y.0003.250426T1900Z-250427T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Laughlin, Mohave Valley, Hoover Dam, Bullhead City, and Oatman 201 AM PDT Sat Apr 26 2025 /201 AM MST Sat Apr 26 2025/ ...LAKE WIND ADVISORY IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...12:00 pm PDT to 8:00 pm PDT * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ CAZ522-523-525-261815- /O.CON.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Shoshone, Yucca Valley, Barstow, Fort Irwin, Stovepipe Wells, Furnace Creek, Morongo Valley, Twentynine Palms, and Daggett 201 AM PDT Sat Apr 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Death Valley National Park, Morongo Basin, and Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. * ADDITIONAL DETAILS...Winds will decrease overnight tonight before increasing again tomorrow morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas STESSMAN
979 WWUS75 KVEF 261802 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1102 AM PDT Sat Apr 26 2025 CAZ522-523-525-270600- /O.CON.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Daggett, Furnace Creek, Barstow, Fort Irwin, Stovepipe Wells, Twentynine Palms, Shoshone, and Morongo Valley 1102 AM PDT Sat Apr 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Death Valley National Park, Morongo Basin, and Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ021-270300- /O.CON.KVEF.LW.Y.0003.250426T1900Z-250427T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Oatman, Laughlin, Bullhead City, Mohave Valley, and Hoover Dam 1102 AM PDT Sat Apr 26 2025 /1102 AM MST Sat Apr 26 2025/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Lake Mead and Lake Mohave. * WHEN...Until 8 PM PDT /8 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...1 to 3 foot waves are expected on Lake Mohave and Lake Mead. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JP
614 WWUS75 KVEF 270237 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 737 PM PDT Sat Apr 26 2025 AZZ036-NVZ021-270345- /O.EXP.KVEF.LW.Y.0003.000000T0000Z-250427T0300Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Hoover Dam, Oatman, Laughlin, Bullhead City, and Mohave Valley 737 PM PDT Sat Apr 26 2025 /737 PM MST Sat Apr 26 2025/ ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING... Winds have decreased across area lakes and the Lake Wind Advisory has been allowed to expire. $$ CAZ522-523-525-270600- /O.CON.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Barstow, Shoshone, Stovepipe Wells, Fort Irwin, Yucca Valley, Morongo Valley, Twentynine Palms, Furnace Creek, and Daggett 737 PM PDT Sat Apr 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Death Valley National Park, Morongo Basin, and Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
836 WWUS75 KVEF 270556 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1056 PM PDT Sat Apr 26 2025 CAZ522-523-525-270700- /O.EXP.KVEF.WI.Y.0018.000000T0000Z-250427T0600Z/ Death Valley National Park-Western Mojave Desert-Morongo Basin- Including the cities of Twentynine Palms, Stovepipe Wells, Furnace Creek, Morongo Valley, Fort Irwin, Yucca Valley, Barstow, Daggett, and Shoshone 1056 PM PDT Sat Apr 26 2025 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds have decreased across the area and the Wind Advisory has been allowed to expire on time. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 24, 11:09 AM PDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 24, 11:09 AM PDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1109 AM PDT Thu Apr 24 2025 .SYNOPSIS...Today's weather will be fairly similar to yesterday's albeit a degree or two cooler and slightly less windy. Gusty southwesterly winds will pick up across the region tomorrow as a low pressure system approaches the West Coast. This low pressure system will move through the Desert Southwest over the weekend bringing cooler than normal temperatures, elevated winds, and increased chances for isolated showers with it. && .UPDATE...The morning satellite only shows a few high clouds streaming across the region that are associated with the shortwave moving across the southern Great Basin. Besides the clouds, this wave's only other impact will be a modest increase in winds in the Colorado River Valley, where a few gusts to 25 mph are expected during the afternoon. Temperatures will be a few degrees cooler today than yesterday, but readings will still average 4 to 6 degrees above normal this afternoon. The current forecast looks good, and no changes were needed this morning. - Planz .SHORT TERM...Today. Afternoon temperatures will top out a degree or two cooler than yesterday as a shortwave continues to push through the Great Basin, resulting in a slight decrease in 500 mb heights. Breezy southerly-to-southwesterly winds with peak wind gusts in the 20 to 30 mph range are expected across southeastern California, southern Nevada, and northwestern Arizona. Cloud cover will increase throughout the day as clouds begin to push in from the west ahead of a larger trough set to impact the area over the weekend. .LONG TERM...Friday through Wednesday. A large and fairly deep trough will approach the West Coast on Friday spreading high clouds and gusty southwest winds across the region in advance. As the trough pushes inland over the weekend, sharply cooler temperatures will follow, with high temperatures falling 5 to 10 degrees below normal. Precipitation chances will remain favored across the Sierra and southern Great Basin, but with 500mb temps falling to -25C or colder north of I-40, can't completely rule out some stray terrain driven showers developing even further south. Guidance has come into better agreement on a slower eastward ejection of the trough from the area, keeping temperatures slightly below normal into Monday. Thereafter, high pressure ridging will gradually build across the region with temperatures returning to above normal levels by midweek and beyond. && .AVIATION...For Harry Reid...For the 18Z Forecast Package... Light winds will give way to southwest gusts of 20 to 25 kts early this afternoon. Gusts will decrease after sunset, leaving southwesterly sustained winds of 8 to 12 kts. FEW-SCT aoa 15kft through the TAF period with possibly a period of a high BKN cloud deck aoa 20kft for a couple hours overnight tonight. For the rest of southern Nevada, northwest Arizona and southeast California...Breezy south-southwest winds continue through the day today, with gust speed and frequency subsiding after sunset. KBIH will favor the south-southeast with occasional gusts around 20 kts (left gusts out of the prevailing TAF). KDAG will favor the west with gust speeds between 25 and 30 kts. Gust speeds at KEED and KIFP between 20 and 25 kts. FEW-SCT aoa 15kft with BKN clouds increasing late-afternoon. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Stessman LONG TERM...Outler AVIATION...Berc For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in California, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.